Matkowski Theorems in the Context of Quasi-Metric Spaces and Consequences on <i>g</I>-metric Spaces
No Thumbnail Available
Date
2016
Journal Title
Journal ISSN
Volume Title
Publisher
Sciendo
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we prove the characterization of a Matkowski's theorem in the setting of quasi-metric spaces. As a result, we observe that some recent fixed point results in the context of G-metric spaces are consequences of our main result.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254; Roldán López de Hierro, Antonio Francisco/0000-0002-6956-4328;
Keywords
Fixed point, Contractivity condition, Quasi-metric space, G-metric space
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Q3
Source
Volume
24
Issue
1
Start Page
309
End Page
333